Next Article in Journal
On Some Sufficiency-Type Stability and Linear State-Feedback Stabilization Conditions for a Class of Multirate Discrete-Time Systems
Next Article in Special Issue
Linearization of the Kingman Coalescent
Previous Article in Journal
On the Semigroup Whose Elements Are Subgraphs of a Complete Graph
Previous Article in Special Issue
Effects of Viral and Cytokine Delays on Dynamics of Autoimmunity

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 77

Article: The “Lévy or Diffusion” Controversy: How Important Is the Movement Pattern in the Context of Trapping?
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop